Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On direct products of infinite cyclic groups

Author: R. J. Nunke
Journal: Proc. Amer. Math. Soc. 13 (1962), 66-71
MSC: Primary 20.99
MathSciNet review: 0136655
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ehrenfeucht and J. Łoś, Sur les produits cartésiens des groupes cycliques infinis, Bull. Acad. Polon. Sci. Cl. III. 2 (1954) 261-263. MR 0063367 (16:110e)
  • [2] L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942 (21:5672)
  • [3] S. Mazur, On continuous mappings on Cartesian products, Fund. Math. 39 (1952), 229-238. MR 0055663 (14:1107d)
  • [4] E. Specker, Additive Gruppen von Folgen ganzer Zahlen, Portugaliae Math. 9 (1950), 131-140. MR 0039719 (12:587b)
  • [5] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16 (1930), 140-150.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.99

Retrieve articles in all journals with MSC: 20.99

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society